# SDR COEA2016092806921

- Difficulty date: September 28, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Part number: S57211613203
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER STRIP SLAT HAS CHAFING DAMAGE TO UPPER AND LOWER SURFACE COMMON TO THE REFUEL ACCESS DOOR.  REPAIRED IAW SRAS CETS-4550/16.
